The Existence of a Nontrivial Solution for a -Kirchhoff Type Elliptic Equation in
Zonghu Xiu
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
Using Mountain Pass lemma, under some appropriate assumptions, we establish the existence of one nontrivial solution for a class of p -Kirchhoff-type elliptic equations in .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/281949.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/281949.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:281949
DOI: 10.1155/2013/281949
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().